# SDR A6WA201140732

- Difficulty date: June 20, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,369 hours, 17,554 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE CUT OUT IS GOUGED.  BLENDED GOUGE IN CARGO DOOR HANDLE CUT OUT TO A SMOOTH CONTOUR.  DID NOT EXCEED DIMENSIONS STATED IN REO 601R-52-31-086 IAW SRM 51-12-00.
